# SDR AALA970015

- Difficulty date: January 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N848AA
- Make and model: Boeing 727223
- Aircraft serial: 20989
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - GOUGE IN FUSELAGE SKIN BEYOND LIMITS, APPROXIMATELY 16 INCHES AFT OF AFT CARGO DOOR AT STR 24R.  AREA PREVIOUSLY BLENDED, DAMAGE APPROXIMATELY 4 INCHES LONG.  INSTALLED DOUBLER.  REF:  53-30-03.  TST:  55,616 HOURS.  CYCLES, 36,623. (X)
